Dear dr. so I'm 32 wks pregnant and have been off of percocets for three months now. unfortunately i still take about 5 mg of methadone a day. I've tryd to go without but i just feel so crappy & get no sleep about 24_48 hrs after none and end up taking methadone again . just want to know if i could just stop since the does is so low. i havnt told my dr. yet and don't want too really since the methadone isn't prescribed to me.?! Help
You have to think for two right now. Any withdrawal can affect the progression of your pregnancy and should not be done without your doctors knowledge. The other issue is that your baby might need assistance at birth and is VERY important for the doctor to know what you did take throughout your pregnancy. I am not sure about the legalities, but am concern with your wellbeing and your baby’s.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.